So I'm only 3 days into the next round of medications and I already feel like a pin cushion! lol. You can look at my stomach and connect all of the little red dots. And there are not just dots from the shots, but from my insulin pump locations too. The CGM doesn't tend to usually make any marks.
I'm noticing thus far that I am starting to have more skin sensitivity to the shots. It's a little more sensitive in the areas that I am injecting and I feel a bit more of a burning sensation each time the medicine is administered. I am hoping this will be the extent of the mild discomfort that I feel. Yesterday one of the shots turned into an instant blue bruise! The other areas that hasn't happened, but just the discomfort of the initial prick of the needle and the medicine being injected.
As for the effect on my blood sugars, I still haven't seen any real issues. The only issue that I had yesterday was that I put in a new insulin pump inset and it ended up not working so I had to change it and it took a while for my sugar to come down. Does that ever happen to you? In certain locations of my body when I put in an inset it sometimes doesn't work. And of course you can't find out if it works each time until you either 1) have waited for a few hours and your sugars naturally rise on their own or 2) you eat something and the insulin that you give just doesn't cover it.
I'll just have to wait to see how things continue to go. My next appointment is in 3 days. My last day to exercise is in 2 days! I've been wondering if it really is good for me to still be doing it, but anything that will help my sugars right now I'll do!:)